# SDR HALA0700088

- Difficulty date: March 7, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,854 hours, 12,138 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, " AIL LOCK LGT ILLUM AT ALL SPEEDS EICAS MSG AILERON LOCKOUT DISPLAYED.  TROUBLE SHOT PER FIM 27-11-00.  SYSTEM CK'S OUT OK.  AIL LOCK LIGHT AND EICAS MSG EXTINGUISHED.  OK FOR SERVICE.
